# SDR SWIA202162306

- Difficulty date: September 10, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF THE RIGHT  ELEVATOR POWER-CONTROL UNIT (PCU#2 ) COMPENSATORS FAILED   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED THE RH ELEVATOR #2 POWER CONTROL UNIT REF CRJ-900 AMM 27-33-01-000-801-A01 & 27-33-01-400-801-A01,OPERATIONAL TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 27-320-1003-SKY.
